# SDR DL75A040390

- Difficulty date: May 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 54,202 hours, 27,412 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 702092
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 37,000 FT CABIN ALTITUDE HORN CAME ON.  SWITCHED TO AUTO 2 WITH NO IMMEDIATE ALT MOVEMENT, SO SWITCHED TO MANUAL.  REPLACED NR 1 AUTO PRESSURE CONTROLLER.
